# SDR CALA2024041801132

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N37313
- Make and model: Boeing 737-8
- Aircraft serial: 67568
- Aircraft time: 3,031 hours, 1,106 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON TAKEOFF 100 KNOTS DEBREIFED CREW REGARDING BIRD STRIKE, ALL ENGINE PARAMETERS NORMAL. COMPLIED WITH CONDITIONAL INSPECTION REF AMM 05-51-18-210-801. NO INGESTION, NO STRUCTURAL DAMAGE. USDA WILDLIFE TOOK SAMPLES. AIRCRAFT OK TO RETURN TO SERVICE.
